Embeddability of real analytic Cauchy-Riemann manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, p. 285-304
@article{ASNSP_1979_4_6_2_285_0,
     author = {Andreotti, Aldo and Fredricks, Gregory A.},
     title = {Embeddability of real analytic Cauchy-Riemann manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {2},
     year = {1979},
     pages = {285-304},
     zbl = {0449.32008},
     mrnumber = {541450},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_2_285_0}
}
Andreotti, Aldo; Fredricks, Gregory A. Embeddability of real analytic Cauchy-Riemann manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 2, pp. 285-304. http://www.numdam.org/item/ASNSP_1979_4_6_2_285_0/

[1] A. Andreotti, Introduzione all'analisi complessa. Contributi del Centro Linceo Interdisciplinare di Scienze Matematiche e loro Applicazioni, no. 24. Accademia Nazionale dei Lincei, Roma, 1976.

[2] A. Andreotti - C.D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa, (3) 26 (1972), pp. 299-324. | Numdam | MR 460724 | Zbl 0256.32006

[3] A. Andreotti - P. Holm, Quasi-analytic and parametric spaces, in Singularities of Real/Complex Maps, Oslo, 1976, Noordhoof, Leyden, The Netherlands, 1977. | Zbl 0376.32025

[4] F. Bruhat - H. Whitney, Quelques propriétés fondamentales des ensembles analytiques-réels, Comment. Math. Helv., 33 (1959), pp. 132-160. | MR 102094 | Zbl 0100.08101

[5] G.A. Fredricks, Some remarks on Cauchy-Riemann structures, to appear in Differential Topology. Centro Internazionale Matematico Estivo (C.I.M.E.), III Ciclo, Varenna, Italy, 1976. | MR 660657 | Zbl 0454.32016

[6] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math., 68 (1958), pp. 460-472. | MR 98847 | Zbl 0108.07804

[7] S.J. Greenfield, Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa, (3) 22 (1968), pp. 275-314. | Numdam | MR 237816 | Zbl 0159.37502

[8] A. Haefliger, Structures feuilletées et cohomologie à valeur dans un faisceau de groupoïdes, Comment. Math. Helv., 32 (1958), pp. 248-329. | MR 100269 | Zbl 0085.17303

[9] L. Nirenberg, Lectures on Linear Partial Differential Equations. Regional Conf. Series in Math., no. 17, American Math. Society, Providence, 1973. | MR 450755 | Zbl 0267.35001

[10] H. Rossi, Differentiable manifolds in complex Euclidean space, in Proc. Internat. Congr. Math., Moscow, 1966 (Moscow, 1968). | MR 234499 | Zbl 0192.44002

[11] H. Rossi, Homogeneous strongly pseudoconvex hypersurfaces, Rice Univ. Studies, 59 (1) (1973), pp. 131-145. | MR 330514 | Zbl 0277.32011

[12] H.B. Shutrick, Complex extensions, Quart. J. Math. Oxford Ser., (2) 9 (1958), pp. 181-201. | MR 98846 | Zbl 0093.35401

[13] G. Tomassini, Tracce delle funzioni olomorfe sulle sottovarietà analitiche reali d'una varietà complessa, Ann. Scuola Norm. Sup. Pisa, (3) 20 (1966), pp. 31-44. | Numdam | MR 206992 | Zbl 0154.33501